×

zbMATH — the first resource for mathematics

Relative and absolute controllability of discrete systems with delays in control. (English) Zbl 0359.93006

MSC:
93B05 Controllability
93C55 Discrete-time control/observation systems
93C05 Linear systems in control theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] DOI: 10.1007/BF00929286 · doi:10.1007/BF00929286
[2] DOI: 10.1109/TAC.1970.1099416 · doi:10.1109/TAC.1970.1099416
[3] Dunford N., Linear Operators (1958)
[4] Kalman R., Topics in Mathematical System Theory (1909)
[5] Kondratiew, W., Mliniuk, A. and Balabanov, A. Proceedings of Symposium on Optimal Control of Discrete Systems with Delays. Vol. 55, pp.3
[6] DOI: 10.1109/TAC.1972.1100090 · Zbl 0261.93004 · doi:10.1109/TAC.1972.1100090
[7] DOI: 10.1109/TAC.1971.1099749 · doi:10.1109/TAC.1971.1099749
[8] Sorenson, H. W. 1968.Advances in Control Systems, Vol. 6, 95Academic Press. · Zbl 0209.46205
[9] DOI: 10.1016/0005-1098(75)90073-4 · Zbl 0315.49011 · doi:10.1016/0005-1098(75)90073-4
[10] Weiss L., J. SIAM Control 5 pp 575– (1972) · Zbl 0183.16402 · doi:10.1137/0305036
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.